# SDR SWAA2013041814980

- Difficulty date: March 24, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 65,816 hours, 60,948 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6550821
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL WEB ATTACH ANGLE CORRODED AT BS 688, RBL 64.  REPAIRED ANGLE PER ER AND EA.
